Blood Pressure medicine recalled for labeling mix-up

This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.

GRAND RAPIDS, Mich.– A blood pressure medication has been recalled for a labeling mix-up that could have “life-threatening” effects, according to the FDA.

Accord Healthcare has recalled one lot of 12.5 mg hydrochlorothiazide tablets after a bottle was found to have 100 tablets of Spironolactone.

Both drugs are used to treat high blood pressure, but the other type can raise potassium levels and result in extreme adverse effects in some patients.

So far, no illnesses have been reported.

The FDA says to make sure your pulls are a light orange color, with an “H” on one side, and the number 1 on the other side.

Report anything that doesn’t match to your pharmacist.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

1 Comment

Notice: you are using an outdated browser. Microsoft does not recommend using IE as your default browser. Some features on this website, like video and images, might not work properly. For the best experience, please upgrade your browser.